# SDR AALA20110606AFW01

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 80,533 hours, 12,609 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT MAIN LANDING GEAR SIDE STRUT SWIVEL FITTING.  THE CORROSION IS LIMITED TO THE OUTBOARD LUG OUTBOARD FACE OF THE MAIN PIVOT JOINT TO THE MAIN LANDING GEAR SIDE STRUT.  ACCOMPLISHED REPAIR PER EA B767-57-017039.
